# SDR SWIA2022122967047

- Difficulty date: December 4, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 21,059 hours, 11,859 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 76 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 76 STRINGER 29L CORRODED SHEAR CLIP.  REMOVED AND REPLACED SHEAR CLIP AT FRAME 76 STRINGER 29L REF EMB 175 SRM 51-40-08. REF CONTNUATION CARD FOR CORRECTIVE ACTION DETAILS. THIS ACTION DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALLANCE.
